# SDR 97FDEA00238

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Part number: 651841316
- Condition: Dented
- Location: Bs 269
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0354 002, DOUBLER STRAP IS CRACKED AND PRESSURE WEB DENTED AT BS 269, LBL 13.5, WL 193.  *S/D*  FABRICATED AND INSTALLED NEW DOUBLER STRAP AND REPAIRED PRESSURE WEB AT BS 269, LBL 13.5, WL 193 PER FED-EX SRM 51-40-2, 51-20-1.
